Alert archive / Texas / Flash Flood Warnings in 2013

Flash Flood Warning 7, NWS San Angelo, TX

May 24, 2013Concho County, Texas

NWS San Angelo, TX issued this flash flood warning at May 24, 2013, 5:24 AM CDT for Concho County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2013, 5:24 AM CDT (10:24 UTC)
Expired
May 24, 2013, 7:30 AM CDT
In force
2 hr
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Flood severity
None

County Concho County, TX

The radar

The San Angelo radar (KSJT), 74 km from the middle of the area, began a volume at 10:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 10.4 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2013-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2671 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2013-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -69 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2671 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1794 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-69 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

134 
WGUS54 KSJT 241024
FFWSJT
TXC095-241230-
/O.NEW.KSJT.FF.W.0007.130524T1024Z-130524T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
524 AM CDT FRI MAY 24 2013

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN CONCHO COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 730 AM CDT

* AT 515 AM CDT...AN AREA OF LIGHT TO MODERATE RAINFALL WAS          
  CONTINUING ACROSS MUCH OF CONCHO COUNTY. RAIN GAGES AND RAINFALL   
  ESTIMATES HAVE INDICATED PORTIONS OF CONCHO COUNTY SOUTH OF EDEN   
  HAVE RECEIVED OVER 5 INCHES OF RAIN SINCE MIDNIGHT. ALTHOUGH ONLY  
  AN ADDITIONAL QUARTER INCH OR SO IS LIKELY...RUNOFF FROM THE       
  EARLIER RAIN WILL CONTINUE THE FLOODING THAT IS ONGOING.

* IMPACTS FROM THIS INTENSE RAINFALL WILL INCLUDE:
  FLOODING OF LOW LYING ROADS AND INTERSECTIONS.
  RAPID RISE OF AREA CREEKS...STREAMS...AND ARROYOS.

  WATER WILL BE HIGH AND FAST ENOUGH TO STALL VEHICLES OR WASH THEM
  COMPLETELY OFF THE ROAD.

LOW WATER CROSSINGS IN SOUTHEAST CONCHO COUNTY ARE LIKELY 
IMPASSABLE...ESPECIALLY AREAS SOUTH OF EDEN ALONG AND EAST OF US-83. 
THIS WILL INCLUDE LOW WATER CROSSINGS ALONG US-83 SOUTH OF EDEN TO 
THE MENARD COUNTY LINE.

OTHER LOW WATER CROSSINGS IN THE COUNTY THAT MAY BE FLOODED 
INCLUDE...
  COUNTY ROAD 3120 CROSSING HARDEN BRANCH...
  COUNTY ROAD 2304 CROSSING FITZGERALD CREEK...
  COUNTY ROAD 2019 CROSSING BRADY CREEK...
  COUNTY ROAD 3053 CROSSING BRADY CREEK...

LAT...LON 3109 9993 3122 9990 3131 9960 3110 9960
      3109 9960

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at May 24, 4:48 AM CDT, 36 minutes earlier.

Area forecast discussion, May 24, 4:48 AM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
448 AM CDT FRI MAY 24 2013

.SHORT TERM...
CURRENTLY WATCHING AN MCS ON IR SATELLITE AND RADAR ACROSS MUCH OF
WEST CENTRAL TEXAS. THE SOUTH PART OF THE MCS STILL HAS A LINE OF
STRONG TSTMS FROM JUST NORTH OF DEL RIO TO JUNCTION. THERE HAS
BEEN A WEAKENING TREND FOR THE TSTMS AROUND JUNCTION THE PAST
HOUR. WILL PROBABLY SEE MOST OF THE ACTIVITY DISSIPATE BY 8 AM.
ALSO...VERY HEAVY RAINFALL ACROSS PARTS OF WEST CENTRAL TEXAS THE
PAST 24 HOURS. THE LCRA GAGES HAVE RECEIVED AROUND 5 INCHES ACROSS
KIMBLE...MENARD AND CONCHO COUNTIES DURING THE PAST 6 HOURS.

STILL A CHANCE OF TSTMS ACROSS WEST CENTRAL TEXAS TODAY AND
TONIGHT. WILL PROBABLY SEE AN MCV ACROSS THE SOUTHEAST PART OF THE
CWFA...COMBINING WITH GOOD INSTABILITY THIS AFTERNOON WILL LEAD TO
MORE TSTMS. ALSO...UPSLOPE FLOW AND ANOTHER AXIS OF INSTABILITY
ACROSS WESTERN TEXAS WILL BE ANOTHER AREA FOR TSTMS TO DEVELOP
THIS AFTERNOON. SOME OF THESE STORMS WILL MOVE EAST INTO THE
WESTERN PART OF THE CWFA LATE THIS AFTERNOON AND THIS EVENING.
SEVERE WEATHER THREAT LOOKS LOW TODAY PARTIALLY DUE TO WEAK 0-6KM
SHEAR...HOWEVER A PULSE SEVERE STORM OR TWO ARE POSSIBLE. THE MAIN
HAZARD WILL BE LOCALLY HEAVY RAINFALL.

.LONG TERM...
SATURDAY AND SUNDAY...AS A WEAK UPPER LEVEL RIDGE BUILDS ACROSS WEST
CENTRAL TEXAS THIS WEEKEND...WILL ONLY GO SLGT CHC POPS FOR SATURDAY
AND SATURDAY NIGHT. FOR SUNDAY...WILL GO WITH A WARM AND DRY
FORECAST AS MOST OF THE CONVECTION WILL STAY WELL WEST OF OUR
AREA. HIGHS WILL BE IN THE 80S TO LOWER 90S.

MONDAY THROUGH FRIDAY...LOOKS WARM AND DRY THROUGH THE EARLY TO
MIDDLE PART OF NEXT WEEK DUE TO UPPER LEVEL RIDGE OVER THE AREA.
HIGHS WILL BE IN THE UPPER 80S TO LOWER 90S. MEDIUM RANGE MODELS HAVE
SOME UNCERTAINTY WITH THE NEXT UPPER LEVEL TROF OVER THE WESTERN
CONUS BY LATE NEXT WEEK. THE ECMWF IS SLOWER WITH A SPLIT FLOW
PATTERN/UPPER LOW OVER THE FOUR CORNERS/AND THE GFS INDICATES NO
SPLIT FLOW WITH THE TROF. ALSO...THE ECMWF IS MUCH WETTER OVER
WEST CENTRAL TEXAS THAN THE GFS. THE BOTTOM LINE...UPPER LEVEL
SOUTHWEST FLOW OVER THE SOUTHERN PLAINS AND A DRYLINE ACROSS
WESTERN TEXAS/WEST OF OUR CWFA/WILL BE THE MAIN PLAYERS. WILL
INTRODUCE SLGT CHC POPS FOR TSTMS ON THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 87  68  85  68  90 /  40  30  20  20  10
SAN ANGELO 	 87  68  87  68  90 /  40  40  20  20  10
JUNCTION 	 87  69  86  68  89 /  60  30  20  10   5

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 23, 5:55 AM CDT, 23 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
555 AM CDT THU MAY 23 2013

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-241100-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
555 AM CDT THU MAY 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...TODAY AND TONIGHT
ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE NORTHWESTERN BIG
COUNTRY AFTER 5 PM TODAY. THUNDERSTORM COVERAGE SHOULD INCREASE
ACROSS THE BIG COUNTRY THIS EVENING AND TONIGHT...AND POSSIBLY
FARTHER SOUTH ACROSS THE CONCHO VALLEY AND INTO CROCKETT COUNTY.

FREQUENT CLOUD TO GROUND LIGHTNING COULD ACCOMPANY SOME OF THE
STORMS. SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE BIG COUNTRY...
MAINLY NORTH OF INTERSTATE 20. THE SEVERE WEATHER THREATS INCLUDE
VERY LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO THREAT
WILL ALSO EXIST.

LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WHERE THE THUNDERSTORMS
OCCUR...THIS EVENING AND TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SHOWERS AND THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SATURDAY...
WITH THE BEST CHANCE ACROSS THE AREA ROUGHLY NORTHWEST OF A LINE
FROM BAIRD TO SAN ANGELO TO OZONA. FREQUENT LIGHTNING AND LOCALLY
HEAVY RAINFALL WILL BE POSSIBLE WITH THE STORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON THROUGH THE
EVENING HOURS ACROSS PARTS OF THE BIG COUNTRY.

In the hours before

Local storm report, May 24, 12:23 AM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1223 AM CDT FRI MAY 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1218 AM     FLASH FLOOD      SAN ANGELO              31.45N 100.45W
05/24/2013                   TOM GREEN          TX   AMATEUR RADIO

            SOUTH TAYLOR AND CONCHO HIGH WATER RESCUE

&&

EVENT NUMBER SJT1300303

REIMER
Special weather statement, May 24, 12:24 AM CDT, 5 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1224 AM CDT FRI MAY 24 2013

TXZ071>073-076>078-139-154-168>170-240630-
CROCKETT TX-IRION TX-KIMBLE TX-MCCULLOCH TX-MASON TX-MENARD TX-
SCHLEICHER TX-SUTTON TX-TOM GREEN TX-COLEMAN TX-CONCHO TX-
1224 AM CDT FRI MAY 24 2013

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 AM CDT FOR
CROCKETT...IRION...KIMBLE...MCCULLOCH...MASON...MENARD...
SCHLEICHER...SUTTON...TOM GREEN...COLEMAN AND CONCHO COUNTIES...

POTENTIAL STORM HAZARDS INCLUDE...
  HEAVY RAINFALL
  GUSTY WINDS AND SMALL HAIL

AT 1220 AM CDT...NUMEROUS STRONG THUNDERSTORMS WERE NOTED ACROSS THE
CONCHO VALLEY...THE HEARTLAND AND THE NORTHERN EDWARDS PLATEAU...
EXTENDING FROM OZONA TO SOUTH OF SAN ANGELO TO BRADY. MANY OF THESE
STORMS WILL PRODUCE VERY HEAVY RAINFALL...SMALL HAIL UP TO DIME
SIZE...AND GUSTY WINDS. THE ENTIRE AREA OF STORMS WAS DRIFTING
SLOWLY TO THE SOUTH AT AROUND 10 MPH.

VERY HEAVY RAINFALL IS OCCURRING AND ADDITIONAL FLASH FLOOD WARNINGS
MAY BE REQUIRED IF THIS HEAVY RAINFALL CONTINUES.

POTENTIAL STORM IMPACTS INCLUDE...
  DANGEROUS DRIVING CONDITIONS...POTENTIAL VEHICLE HYDROPLANING...
  ACCUMULATION OF WATER AT LOW WATER CROSSINGS...AVOID THESE AREAS...
  A FEW WEAK BRANCHES BROKEN...
  AN ISOLATED POWER OUTAGE POSSIBLE...

LAT...LON 3056 10140 3122 10128 3160 9921 3157 9920 3066 9916
TIME...MOT...LOC 0517Z 214DEG 9KT 3102 10014
Special weather statement, May 24, 12:56 AM CDT, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1256 AM CDT FRI MAY 24 2013

TXZ073-076>078-154-168>170-240630-
CROCKETT TX-KIMBLE TX-MCCULLOCH TX-MASON TX-MENARD TX-SCHLEICHER TX-
SUTTON TX-CONCHO TX-
1256 AM CDT FRI MAY 24 2013

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 AM CDT FOR
CROCKETT...KIMBLE...MCCULLOCH...MASON...MENARD...SCHLEICHER...SUTTON
AND CONCHO COUNTIES...

POTENTIAL STORM HAZARDS INCLUDE...
  HEAVY RAINFALL
  GUSTY WINDS AND SMALL HAIL

AT 1248 AM CDT...NUMEROUS STRONG THUNDERSTORMS WERE NOTED ACROSS THE
THE HEARTLAND...THE NORTHERN EDWARDS PLATEAU...AND THE NORTHWEST
HILL COUNTRY...FROM NEAR ELDORADO TO MENARD TO BRADY. MANY OF THESE
STORMS WILL PRODUCE VERY HEAVY RAINFALL...SMALL HAIL UP TO DIME
SIZE...AND GUSTY WINDS TO 45 MPH. THE ENTIRE AREA OF STORMS WAS
DRIFTING SLOWLY TO THE SOUTH AT AROUND 10 MPH.

VERY HEAVY RAINFALL IS OCCURRING AND A FLASH FLOOD WARNING MAY BE
REQUIRED IF THIS HEAVY RAINFALL CONTINUES.

POTENTIAL STORM IMPACTS INCLUDE...
  DANGEROUS DRIVING CONDITIONS...POTENTIAL VEHICLE HYDROPLANING...
  ACCUMULATION OF WATER AT LOW WATER CROSSINGS...AVOID THESE AREAS...
  A FEW WEAK BRANCHES BROKEN...
  AN ISOLATED POWER OUTAGE POSSIBLE...

MUCH OF THE INTERSTATE 10 CORRIDOR BETWEEN OZONA AND JUNCTION WILL
BE EFFECTED.

HIGH WATER CAN BE EXPECTED ALONG LOW WATER CROSSINGS...AND OTHER LOW
LYING AND FLOOD PRONE PORTIONS OF CROCKETT...KIMBLE...MCCULLOCH...
MASON... MENARD...SCHLEICHER...SUTTON AND CONCHO COUNTIES.

LAT...LON 3033 10166 3109 10167 3109 10012 3135 9915
      3032 9933
TIME...MOT...LOC 0550Z 209DEG 6KT 3082 10053
Special weather statement, May 24, 2:06 AM CDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
206 AM CDT FRI MAY 24 2013

TXZ169-240730-
KIMBLE TX-
206 AM CDT FRI MAY 24 2013

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 AM CDT FOR KIMBLE
COUNTY...

POTENTIAL STORM HAZARDS INCLUDE...
  DANGEROUS LIGHTNING
  GUSTY WINDS AND HAIL

AT 203 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
CLEO...OR ABOUT 12 MILES NORTHWEST OF JUNCTION...REMAINING NEARLY
STATIONARY.

NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES ARE OCCURRING!

POTENTIAL STORM IMPACTS INCLUDE...
  LOCALIZED SHORT DURATION POWER OUTAGES...
  SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED...
  SCATTERED POWER OUTAGES LIKELY...
  LIGHT LOOSE OBJECTS TOPPLED...
  DANGEROUS DRIVING CONDITIONS...
  MINOR SHINGLE DAMAGE...
  ISOLATED SMALL VEHICLE DENTS...

THE STRONG THUNDERSTORM WILL CONTINUE NEAR CLEO.

LAT...LON 3055 10003 3071 9995 3071 9991 3063 9974
      3051 9993
TIME...MOT...LOC 0705Z 214DEG 10KT 3060 9992
Local storm report, May 24, 3:51 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN ANGELO TX
351 AM CDT FRI MAY 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     HAIL             3 NNE ROTAN             32.89N 100.45W
05/23/2013  M1.75 INCH       FISHER             TX   TRAINED SPOTTER

            GOLF BALL SIZE JUST EAST OF ROTAN

0602 PM     TSTM WND GST     ROTAN                   32.85N 100.47W
05/23/2013  E60 MPH          FISHER             TX   FIRE DEPT/RESCUE

            ROTAN FIRE DEPARTMENT ESTIMATED A 60 MPH WIND GUST IN
            ROTAN.

0603 PM     HAIL             2 N ROCHESTER           33.34N  99.86W
05/23/2013  E1.00 INCH       HASKELL            TX   FIRE DEPT/RESCUE

0603 PM     HAIL             ROTAN                   32.85N 100.47W
05/23/2013  M1.75 INCH       FISHER             TX   FIRE DEPT/RESCUE

0605 PM     FUNNEL CLOUD     2 NE ROBERT LEE         31.91N 100.46W
05/23/2013                   COKE               TX   LAW ENFORCEMENT

0606 PM     TSTM WND GST     ROTAN                   32.85N 100.47W
05/23/2013  E80 MPH          FISHER             TX   TRAINED SPOTTER

0610 PM     TSTM WND GST     ROTAN                   32.85N 100.47W
05/23/2013  E60 MPH          FISHER             TX   TRAINED SPOTTER

0610 PM     TSTM WND GST     1 NNW HASKELL           33.17N  99.74W
05/23/2013  M58 MPH          HASKELL            TX   MESONET

            A 58 MPH WIND GUST WAS REPORTED 1 MILE NORTHWEST OF
            HASKELL.

0610 PM     TSTM WND DMG     ROTAN                   32.85N 100.47W
05/23/2013                   FISHER             TX   LAW ENFORCEMENT

            100 BLOCK OF MCARTHER ST. BRICK WALL DOWN FROM A HOUSE.

0612 PM     TORNADO          ROTAN                   32.85N 100.47W
05/23/2013                   FISHER             TX   TRAINED SPOTTER

0612 PM     TSTM WND GST     ROTAN                   32.85N 100.47W
05/23/2013  E110 MPH         FISHER             TX   TRAINED SPOTTER

0612 PM     TSTM WND DMG     ROTAN                   32.85N 100.47W
05/23/2013                   FISHER             TX   LAW ENFORCEMENT

            ROOFS MISSING OFF OF HOUSES.

0614 PM     TSTM WND GST     2 NNE WEINERT           33.34N  99.67W
05/23/2013  M81 MPH          HASKELL            TX   MESONET

            A WIND GUST TO 81 MPH WAS REPORTED 2 MILES NNE OF
            WEINERT.

0622 PM     TSTM WND DMG     5 W ROBY                32.75N 100.47W
05/23/2013                   FISHER             TX   LAW ENFORCEMENT

            BARNS BLOWN AWAY ON FM 2832. TIME ESTIMATED.

0623 PM     TORNADO          ROTAN                   32.85N 100.47W
05/23/2013                   FISHER             TX   LAW ENFORCEMENT

0624 PM     HAIL             ROTAN                   32.85N 100.47W
05/23/2013  E1.75 INCH       FISHER             TX   TRAINED SPOTTER

0625 PM     TSTM WND GST     3 S ROTAN               32.81N 100.47W
05/23/2013  E60 MPH          FISHER             TX   EMERGENCY MNGR

0630 PM     TSTM WND DMG     1 E ROTAN               32.85N 100.45W
05/23/2013                   FISHER             TX   LAW ENFORCEMENT

            TREES DOWN ON HWY 92.

0630 PM     TSTM WND DMG     1 S ROTAN               32.84N 100.47W
05/23/2013                   FISHER             TX   LAW ENFORCEMENT

            BARN ROOF COLLAPSED ON HWY 70.

0630 PM     FLASH FLOOD      ROTAN                   32.85N 100.47W
05/23/2013                   FISHER             TX   EMERGENCY MNGR

            ROADS FLOODED. WATER 1 TO 2 FEET DEEP.

0635 PM     TSTM WND GST     1 NNW HASKELL           33.17N  99.74W
05/23/2013  M69 MPH          HASKELL            TX   MESONET

            A 69 MPH WIND GUST WAS REPORTED 1 MILE NORTHWEST OF
            HASKELL.

0640 PM     TSTM WND DMG     1 E STAMFORD            32.94N  99.79W
05/23/2013                   JONES              TX   TRAINED SPOTTER

            PART OF A ROOF WAS DAMAGED IN STRAIGHT LINE WINDS

0645 PM     TSTM WND DMG     ROTAN                   32.85N 100.47W
05/23/2013                   FISHER             TX   LAW ENFORCEMENT

            DAMAGE TO ROOF... UPROOTED TREES... AND DOWNED POWER
            LINES EAST SIDE OF ROTAN

0645 PM     TSTM WND GST     4 S ROTAN               32.80N 100.47W
05/23/2013  E60 MPH          FISHER             TX   EMERGENCY MNGR

0650 PM     TSTM WND GST     2 E STAMFORD            32.94N  99.77W
05/23/2013  E60 MPH          JONES              TX   TRAINED SPOTTER

            WINDS EAST OF STAMFORD ON COUNTY ROAD 142

0710 PM     TSTM WND GST     LUEDERS                 32.80N  99.62W
05/23/2013  E65 MPH          JONES              TX   LAW ENFORCEMENT

0710 PM     TSTM WND DMG     LUEDERS                 32.80N  99.62W
05/23/2013                   JONES              TX   PUBLIC

            SMALL TREE BRANCHES BROKEN IN STRAIGHT LINE WINDS IN
            LUEDERS

0713 PM     TSTM WND GST     ANSON                   32.76N  99.90W
05/23/2013  E60 MPH          JONES              TX   LAW ENFORCEMENT

0720 PM     TSTM WND GST     3 SE HAWLEY             32.58N  99.78W
05/23/2013  E65 MPH          JONES              TX   TRAINED SPOTTER

            TIME ESTIMATED.

0721 PM     TSTM WND GST     DYESS AFB               32.42N  99.86W
05/23/2013  M60 MPH          TAYLOR             TX   ASOS

0740 PM     TSTM WND GST     ALBANY                  32.73N  99.30W
05/23/2013  E90 MPH          SHACKELFORD        TX   LAW ENFORCEMENT

0745 PM     TSTM WND GST     9 W ALBANY              32.73N  99.45W
05/23/2013  E95 MPH          SHACKELFORD        TX   FIRE DEPT/RESCUE

0745 PM     TSTM WND GST     4 S CHAMPION            32.30N 100.62W
05/23/2013  E60 MPH          NOLAN              TX   AMATEUR RADIO

0745 PM     TSTM WND DMG     SWEETWATER              32.47N 100.41W
05/23/2013                   NOLAN              TX   PUBLIC

            TREE BLOWN DOWN IN SWEETWATER

0748 PM     TSTM WND DMG     ABILENE                 32.45N  99.73W
05/23/2013                   TAYLOR             TX   TRAINED SPOTTER

            LARGE FREEWAY ROAD SIGNS DOWN. TIME ESTIMATED

0755 PM     TSTM WND GST     HAMBY                   32.52N  99.63W
05/23/2013  M70 MPH          JONES              TX   FIRE DEPT/RESCUE

            70 MPH REPORTED AT HAMBY VFD

0758 PM     TSTM WND GST     9 W ALBANY              32.73N  99.45W
05/23/2013  E105 MPH         SHACKELFORD        TX   LAW ENFORCEMENT

0800 PM     TSTM WND GST     3 ESE ABILENE           32.43N  99.68W
05/23/2013  M60 MPH          TAYLOR             TX   ASOS

0807 PM     TSTM WND GST     9 W ALBANY              32.73N  99.45W
05/23/2013  E100 MPH         SHACKELFORD        TX   LAW ENFORCEMENT

0820 PM     TSTM WND DMG     BAIRD                   32.40N  99.40W
05/23/2013                   CALLAHAN           TX   TRAINED SPOTTER

            DAMAGE TO GAS STATION SIGN.

0820 PM     TSTM WND DMG     2 NE ABILENE            32.47N  99.71W
05/23/2013                   TAYLOR             TX   AMATEUR RADIO

            POWER POLES DOWN. FIREWORKS STAND BLOWN OVER AT HWY 351
            AND INTERSTATE 20.

0821 PM     HAIL             BAIRD                   32.40N  99.40W
05/23/2013  E1.00 INCH       CALLAHAN           TX   TRAINED SPOTTER

0823 PM     TSTM WND GST     BAIRD                   32.40N  99.40W
05/23/2013  E60 MPH          CALLAHAN           TX   TRAINED SPOTTER

0823 PM     TSTM WND DMG     ABILENE                 32.45N  99.73W
05/23/2013                   TAYLOR             TX   LAW ENFORCEMENT

            ROOFS BLOWN OFF HOUSES NEAR DYESS AFB...AT 202 ARNOLD
            ST.

0825 PM     TSTM WND DMG     ABILENE                 32.45N  99.73W
05/23/2013                   TAYLOR             TX   LAW ENFORCEMENT

            NUMEROUS TREES DOWN THROUGHOUT THE CITY.

0826 PM     TSTM WND DMG     4 S ABILENE             32.39N  99.73W
05/23/2013                   TAYLOR             TX   AMATEUR RADIO

            LOCAL SHOP HAD ALL WALLS BLOWN INWARD ON ELMDALE RD.

0826 PM     TSTM WND DMG     ABILENE                 32.45N  99.73W
05/23/2013                   TAYLOR             TX   AMATEUR RADIO

            NUMEROUS POWER POLES DOWN ALONG ELMDALE RD.

0828 PM     TSTM WND DMG     ABILENE                 32.45N  99.73W
05/23/2013                   TAYLOR             TX   LAW ENFORCEMENT

            PART OF ROOF RIPPED OFF OF MOBILE HOME AT 161 SOUTH
            PIONEER ST.

0836 PM     TSTM WND GST     3 ESE ABILENE           32.43N  99.68W
05/23/2013  M62 MPH          TAYLOR             TX   ASOS

0838 PM     TSTM WND DMG     CLYDE                   32.40N  99.50W
05/23/2013                   CALLAHAN           TX   AMATEUR RADIO

            POWER LINES DOWN.

0839 PM     TSTM WND DMG     POTOSI                  32.34N  99.68W
05/23/2013                   TAYLOR             TX   AMATEUR RADIO

            POWER POLES DOWN.

0840 PM     TSTM WND GST     3 ESE ABILENE           32.43N  99.68W
05/23/2013  M62 MPH          TAYLOR             TX   ASOS

0848 PM     HAIL             2 S BAIRD               32.37N  99.40W
05/23/2013  E1.75 INCH       CALLAHAN           TX   CO-OP OBSERVER

0848 PM     TSTM WND DMG     CLYDE                   32.40N  99.50W
05/23/2013                   CALLAHAN           TX   LAW ENFORCEMENT

            SEVERAL LARGE TREES DOWN IN CLYDE.

0930 PM     TSTM WND DMG     CLYDE                   32.40N  99.50W
05/23/2013                   CALLAHAN           TX   AMATEUR RADIO

            POWER POLES DOWN.

0930 PM     TSTM WND DMG     4 NW ABILENE            32.49N  99.78W
05/23/2013                   TAYLOR             TX   AMATEUR RADIO

            SEVERAL LARGE FREEWAY ROAD SIGNS BLOWN DOWN ALONG
            INTERSTATE 20.

1218 AM     FLASH FLOOD      SAN ANGELO              31.45N 100.45W
05/24/2013                   TOM GREEN          TX   AMATEUR RADIO

            SOUTH TAYLOR AND CONCHO HIGH WATER RESCUE

&&

EVENT NUMBER SJT1300247 SJT1300250 SJT1300248 SJT1300249 SJT1300253
SJT1300254 SJT1300251 SJT1300256 SJT1300277 SJT1300252 SJT1300255
SJT1300272 SJT1300267 SJT1300273 SJT1300257 SJT1300258 SJT1300259
SJT1300260 SJT1300261 SJT1300285 SJT1300262 SJT1300265 SJT1300263
SJT1300293 SJT1300264 SJT1300268 SJT1300269 SJT1300266 SJT1300294
SJT1300283 SJT1300270 SJT1300271 SJT1300276 SJT1300284 SJT1300291
SJT1300274 SJT1300275 SJT1300282 SJT1300278 SJT1300279 SJT1300302
SJT1300280 SJT1300281 SJT1300297 SJT1300299 SJT1300300 SJT1300301
SJT1300298 SJT1300290 SJT1300286 SJT1300287 SJT1300288 SJT1300289
SJT1300292 SJT1300295 SJT1300296 SJT1300303

DANIELS
Local storm report, May 24, 4:29 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
429 AM CDT FRI MAY 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 AM     FLASH FLOOD      3 N MENARD              30.96N  99.79W
05/24/2013                   MENARD             TX   LAW ENFORCEMENT

            MENARD SHERIFFS OFFICE REPORTED A BRIDGE ALONG US-83
            WAS IMPASSABLE DUE TO HIGH WATER NORTH OF MENARD...AND A
            SECOND ALONG US-190 WEST OF MENARD

&&

EVENT NUMBER SJT1300304

DANIELS

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:35 PM CDTSevere Thunderstorm WarningSJTCallahan, Haskell, Jones, Shackelford, Taylor, Throckmorton40 min
May 23, 7:40 PM CDTSevere Thunderstorm WarningSJTNolan50 min
May 23, 8:11 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman, Jones, Runnels, Shackelford and 1 more49 min
May 23, 8:44 PM CDTAreal Flood AdvisorySJTCallahan, Shackelford2 hr
May 23, 8:59 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman, Jones, Runnels, Shackelford and 1 more46 min
May 23, 9:07 PM CDTSpecial Weather StatementSJTIrion38 min
May 23, 9:24 PM CDTSpecial Weather StatementSJTConcho, Tom Green51 min
May 23, 9:40 PM CDTSevere Thunderstorm WarningSJTBrown, Coleman50 min
May 23, 9:47 PM CDTSpecial Weather StatementSJTJones, Shackelford, Taylor58 min
May 23, 10:28 PM CDTSevere Thunderstorm WarningSJTColeman, Concho, McCulloch47 min
May 23, 10:36 PM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green39 min
May 23, 11:08 PM CDTAreal Flood AdvisorySJTCoke, Irion, Sterling, Tom Green112 min
May 23, 11:14 PM CDTSevere Thunderstorm WarningSJTMcCulloch46 min
May 23, 11:18 PM CDTAreal Flood AdvisorySJTColeman, Concho, McCulloch, Menard117 min
May 23, 11:28 PM CDTSpecial Weather StatementSJTCoke, Concho, Irion, McCulloch, Mason, Menard and 1 more62 min
May 23, 11:57 PM CDTFlash Flood WarningSJTTom Green2 hr
May 24, 12:24 AM CDTSpecial Weather StatementSJTConcho, McCulloch, Mason, Menard, Schleicher66 min
May 24, 12:25 AM CDTAreal Flood AdvisorySJTCrockett, Irion, Menard, Schleicher110 min
May 24, 12:56 AM CDTSpecial Weather StatementSJTCrockett, Kimble, McCulloch, Menard, Schleicher, Sutton34 min
May 24, 1:00 AM CDTAreal Flood AdvisorySJTConcho, McCulloch2 hr
May 24, 1:03 AM CDTSevere Thunderstorm WarningSJTKimble, Menard42 min
May 24, 1:12 AM CDTAreal Flood AdvisorySJTCrockett, Kimble, Sutton2 hr
May 24, 1:18 AM CDTFlash Flood WarningSJTMenard3 hr
May 24, 1:53 AM CDTFlash Flood WarningSJTKimble4 hr
May 24, 2:06 AM CDTSpecial Weather StatementSJTKimble24 min
May 24, 2:31 AM CDTFlash Flood WarningSJTConcho3 hr
May 24, 4:25 AM CDTFlash Flood WarningSJTMenard3 hr
May 24, 5:54 AM CDTFlash Flood WarningSJTKimble2 hr
May 24, 7:40 AM CDTAreal Flood AdvisorySJTConcho, Kimble, McCulloch, Menard3 hr
May 24, 3:12 PM CDTSpecial Weather StatementSJTShackelford63 min
May 24, 3:49 PM CDTSpecial Weather StatementSJTThrockmorton56 min

Nearby

Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.